Time Domain Modeling Of A Band-Notched Antenna For UWB Applications Journal Article


Author(s): S Mridula; BINU PAUL; P, Mythili; P.Mohanan
Article Title: Time Domain Modeling Of A Band-Notched Antenna For UWB Applications
Journal Title: Journal of Systemics, Cybernetics and Informatics
Volume: 10
Issue: 3
Publisher: Unknown  
Date Published: 2012
Start Page: 24
End Page: 28
Language: English
CUSAT Authors
  1. Dr.P.Mohanan
    720 Mohanan
  2. Mridula S
    125 Mridula S
  3. Mythili P
    107 Mythili P